# SDR AWXA200200300

- Difficulty date: March 22, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 59,775 hours, 48,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK CORROSION WAS FOUND ON APU TORQUE BOX FRAME APPROXIMATELY 3 INCHES FROM LOWER END AT BS 1113 RT SIDE.  MAINTENANCE REMOVED STIFFENER ON APU TORQUE BOX FRAME, FABRICATED A NEW STIFFENER AND FILLER PLATE, AND INSTALLED IAW B737-200 SRM 51-10-1 PG 8 AND DWG 65-46579, SHT 4.
